# SDR AWXA200500401

- Difficulty date: March 3, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .375 INCH CRACK WAS FOUND IN STRINGER TIE CLIP ON FWD SIDE OF BS 727A, STR 27 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 727A, STR 27 LT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 69-35350; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
